# SDR SWAA2013042615220

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 50,342 hours, 29,368 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX602914
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - LEFT ELEC HYD OVERHEAT PUMP ILLUMINATED.  LOW PRESSURE LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED "A" SYSTEM ELEC PUMP, "A" SYS CONNECTOR & PINS IAW AMM.
